A series of two-urn biased sampling problems

Puza, Borek and Bonfrer, André 2018, A series of two-urn biased sampling problems, Communications in statistics - theory and methods, vol. 47, no. 1, pp. 80-91, doi: 10.1080/03610926.2017.1300282.

Attached Files
Name Description MIMEType Size Downloads

Title A series of two-urn biased sampling problems
Author(s) Puza, Borek
Bonfrer, André
Journal name Communications in statistics - theory and methods
Volume number 47
Issue number 1
Start page 80
End page 91
Total pages 12
Publisher Taylor and Francis
Place of publication Abingdon, Eng.
Publication date 2018
ISSN 0361-0926
1532-415X
Keyword(s) biased sampling
urn problem
Wallenius’ distribution
science & technology
physical sciences
statistics & probability
mathematics
Language eng
DOI 10.1080/03610926.2017.1300282
Field of Research 0104 Statistics
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2018, Taylor & Francis Group, LLC
Persistent URL http://hdl.handle.net/10536/DRO/DU:30108514

Document type: Journal Article
Collection: Department of Marketing
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 45 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Tue, 22 May 2018, 15:05:11 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.